# SDR DL73K002156

- Difficulty date: November 2, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 35,754 hours, 30,233 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: AA77707
- Condition: Worn
- Location: Fwd Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE READY FOR PUSHBACK, AN ELECTRICAL ODOR WAS SMELLED IN COCKPIT AND CABIN, NO SMOKE.  FOUND GASPER FAN BADLY WORN.  REPLACED SAME, OP CK NORMAL.
